# SDR K11A2008121672010

- Difficulty date: November 21, 2007
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,293 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR REAR SPAR CRACKED FWD OF THE NR 4 TRIM TAB HINGE, ELEVATOR STA 99.79.
